This paper is published in Volume-5, Issue-5, 2019
Area
Mathematics
Author
V. Revathi
Co-authors
P. Maheswari Naik
Org/Univ
Sri Ramakrishna Engineering College, Coimbatore, Tamil Nadu, India
Pub. Date
25 October, 2019
Paper ID
V5I5-1306
Publisher
Keywords
Hilbert Space, Normal, class (Q), Quasi - class (Q), M quasi - class (Q)

Citationsacebook

IEEE
V. Revathi, P. Maheswari Naik. A study on properties of M quasi – class (Q) operator, International Journal of Advance Research, Ideas and Innovations in Technology, www.IJARIIT.com.

APA
V. Revathi, P. Maheswari Naik (2019). A study on properties of M quasi – class (Q) operator. International Journal of Advance Research, Ideas and Innovations in Technology, 5(5) www.IJARIIT.com.

MLA
V. Revathi, P. Maheswari Naik. "A study on properties of M quasi – class (Q) operator." International Journal of Advance Research, Ideas and Innovations in Technology 5.5 (2019). www.IJARIIT.com.

Abstract

In our study we have introduced the new class of operator M quasi - class (Q) operator acting on a complex Hilbert space H. An operator M quasi - class (Q) if where is the adjoint of the operator T and M is a bounded operator. We investigate some basic properties of the operator.
Paper PDF